MathSciNet Relay Station
MathSciNet bibliographic data
MR1697644 41A55 (65D32)
Bojanov, Borislav D.; Dimitrov, Dimitar K. Gaussian extended cubature formulae for polyharmonic functions. Math. Comp. 70 (2001), no. 234, 671–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement